# SDR SWIA201334149

- Difficulty date: August 2, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 26,603 hours, 22,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT FLOOR LEVEL NEAR MAIN CABIN DOOR BROKEN.  FLT#5328 RELAMPED.
